Comments on
Trembling Hands


trembling handsAbout a month ago my psychiatrist prescribed for me Wellbutrin. Wellbutrin is an antidepressant. I needed a little “umph.” I had just been hit hard by the devastating blow of a break-up of a long-term,

3 thoughts on “Trembling Hands

  • April 22, 2015 at 11:18 pm

    I can relate. I have had trembling hands at various times with changes in amount of Depakote. Following a hospitalization two years ago, I was receiving injections twice a month of a med I’ve forgotten the name of. Significant tremors were side effects, well as drooling (oh, joy!). The tremors lessened over time but are still there even though It has been a year since I stopped receiving the injections, mostly in one hand. Granted, a little tremor is preferable to any of the emotionally and financially expensive results of a manic episode.

    Reply
  • April 24, 2015 at 2:01 am

    I was on Wellbutrin for a very very long time, had no side effect and helped me a lot. But then I lost my health insurance and switched it from brand name to generic. Trembling hands was just one of it’s side effects I experienced. It got so bad that I had to stop taking it.

    Look into that.

    Reply
  • April 26, 2015 at 1:13 pm

    I also have trembling hands with Wellbutrin. I used to have beautiful flowing handwriting. Now I have to print to write anything legible but I cannot print for more than a few minutes before my writing starts to break down becoming hard to read. My signature is a chicken scratch at the beginning and illegible at the end (I have a long last name). I would like to ask my Psychiatrist if we could lower the dose but I have finally experienced stability for the past 8 months. That is like a miracle for someone who rapid cycles a couple of times a month. I’ll talk to him about it anyway. I’ve also become very hoarse but I’m not sure if that’s a side effect or not however it started after beginning the Wellbutrin and Abilify.

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply to Deb Cancel reply

Your email address will not be published. Required fields are marked *